# SDR FDEA201407171843

- Difficulty date: July 17, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33702
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN RUNNING UNDER LAP SEAM AT STRINGER 20R FROM AFT EDGE   OF AFT CARGO DOOR TO BS 1460 & FROM BS 1340 TO BS 1360 REQUIRING ADDITIONAL STRIPPING FROM BS 1180 TO FWD EDGE OF AFT CARGO DOOR.  ACCOMPLISHED EA F-5330-T0309493 FUSELAGE PLATES & SKINS LOWER SKIN CORROSION REPAIR AT LAP JOINT STATION 1180 TO 1459 STRINGER 20R.    CATEGORY A MAJOR REPAIR.
